# SDR SWAA2021062924301

- Difficulty date: February 8, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,734 hours, 22,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; CENTER SCUFF PLATE IS CRACKED 7' FROM FWD EDGE ON UPPER SURFACE / REMOVED AND REPLACED FWD CARGO DOOR CUT OUT; CENTER SCUFF PLATE IAW AMM 53-11-02-020-801 AND AMM 53-11-02-420-801. ATAG WN5861
